# SDR VJ970033

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 5910142111
- Condition: Misdrilled
- Location: Bs 370-427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL FOUND FORWARD PIT THRESHOLD WEB HAS NUMEROUS MISDRILLED HOLES.  RECEIVED NEW WEB FROM AERO SUPPLY.  DRILLED, DEBURRED, FITTED, AND TRIMMED WEB IAW DC 9 SRM 51-10-4.  (M)
